# SDR CALA9601326

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BLOW OUT PANEL ON NR 3 ENGINE UPPER OUTBOARD COWLING WAS FOUND MISSING WHEN AIRCRAFT ARRIVED.  THE COWLS WERE OPENED AND THE DUCTING WAS INSPECTED.  THE 13TH STAGE DUCT WAS FOUND RUPTURED.  THE DUCT WAS REMOVED AND REPLACED AND A NEW BLOW OUT PANEL WAS INSTALLED.  THE COWL SKIN ADJACENT TO THE SEVENTH RIB WAS FOUND HEAT DAMAGED.  THE RIB WAS STRAIGHTENED AND DAMAGED RIVETS WERE REPLACED,  NO CRACKS WERE FOUND.  ECRA 7110-01170 WAS ISSUED FOR PERMANENT REPAIR.  A DIP WAS ISSUED TO REINSPECT THE AREA EVERY 7 DAYS AND TO PERFORM A PERMANENT REPAIR WITHIN 30 DAYS.  THE ENGINE WAS RUN AND DUCTS WERE LEAK CHECKED WITH NO LEAKS NOTED.
